On asymptotic stability for the Yang-Mills gradient flow

Hideo Kozono, Yoshiaki Maeda

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)387-413
Number of pages27
JournalTokyo Journal of Mathematics
Volume12
Issue number2
DOIs
Publication statusPublished - 1989
Externally publishedYes

Fingerprint

Gradient Flow
Yang-Mills
Asymptotic Stability

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On asymptotic stability for the Yang-Mills gradient flow. / Kozono, Hideo; Maeda, Yoshiaki.

In: Tokyo Journal of Mathematics, Vol. 12, No. 2, 1989, p. 387-413.

Research output: Contribution to journalArticle

Kozono, Hideo ; Maeda, Yoshiaki. / On asymptotic stability for the Yang-Mills gradient flow. In: Tokyo Journal of Mathematics. 1989 ; Vol. 12, No. 2. pp. 387-413.
@article{e29c6cc0ac3b4500a41d0b26215b38b0,
title = "On asymptotic stability for the Yang-Mills gradient flow",
author = "Hideo Kozono and Yoshiaki Maeda",
year = "1989",
doi = "10.3836/tjm/1270133188",
language = "English",
volume = "12",
pages = "387--413",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - On asymptotic stability for the Yang-Mills gradient flow

AU - Kozono, Hideo

AU - Maeda, Yoshiaki

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972506717&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972506717&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270133188

DO - 10.3836/tjm/1270133188

M3 - Article

AN - SCOPUS:84972506717

VL - 12

SP - 387

EP - 413

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -